MAUDE Adverse Event Report: SUNSTAR INC GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS; INTERDENTAL BRUSH

SUNSTAR INC GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS; INTERDENTAL BRUSH
Model Number 872FC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer complained proxabrush/tight go between cleaners, at first use the brush broke off where wire met plastic base.

Brand Name
GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR INC
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key23883771
Report Number1413787-2025-00247
Device Sequence Number20010335
Product Code EFW
UDI-Device Identifier00070942002448
UDI-Public00070942002448
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number872FC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/23/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown